# SDR UALA2011050302167

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 42,084 hours, 11,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 31AB AND 31HJ WILL NOT ILLUMINATE DURING TEST.  SHROUD AT SEAT 31AB REMOVED FOR REPLACEMENT DUE TO SEAT MOUNTED EMERGENCY LIGHT ASSY REPLACEMENT.  SHROUD NEEDS LIGHT ASSY MOUNT.  REPLACED SHROUD, RE-INSTALLED SEAT MOUNT LIGHT ASSY.  OPERATION CHECK EMERGENCY LIGHT, CHECKED OKAY.
